# SDR GTIA2017052701949

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 43,780 hours, 20,896 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LOUD WIND NOISE FROM THE RT WING EMERGENCY EXIT.  PERFORMED OPS, CLEANING, AND LUBE OF THE RT EMERGENCY OVERWING EXIT DOOR IAW AMM 52-21-11. ACCOMPLISHED A PRESSURE CHECK IAW AMM 05-53-00. OPS CHECKED GOOD.   NO NOISE NOTED, ACFT OK FOR SERVICE.
